# SDR CALA2019110301884

- Difficulty date: October 30, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 36,081 hours, 12,458 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. STRUCTURE HAS BLUE WATER CONTAMINATION AROUND WASTE TANK DRAIN DUCT @ STA 850. REF BY PEMCO NR 2643N91 CLEANED AROUND WASTE TANK IN AFF CARGO COMPARTMENT IAW B737-900 SOPM 20-30-03 20-30-80 EC/RA NO.2011-01000. WORK PERFORMED. CREATED SDR PER EC/RA2011-01000 PER STEP 2B(1) NO PARTS CHANGE.
